# SDR 96FDEA01490

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tension Strap
- Part number: ARB0029506N
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMRM NR 00506, RT WING, O/B FLAP I/B HINGE O/B SIDE TENSION STRAP IS CRACKED AT THE LOWER BOLT HOLE LOWER FLANGE.  *S/D*  REMOVED AND REPLACED TENSION STRAP BRACKET AS PER SRM 51-00-01 VOL NR I.
